Title: Universality in the two-matrix model: a Riemann-Hilbert steepest-descent analysis
Authors: Duits, Maurice
Kuijlaars, Arno # ×
Issue Date: 2009
Publisher: John Wiley & Sons
Series Title: Communications on pure and applied mathematics vol:62 pages:1076-1153
ISSN: 0010-3640
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science